# SDR 9JLA2023012636074

- Difficulty date: January 22, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N750MF
- Make and model: Cessna 750
- Aircraft serial: 7500271
- Aircraft time: 3,424 hours, 1,952 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014332811
- Part serial: 02116473
- Condition: Failed
- Location: Main
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT UPON AIRCRAFT POWERUP, THE NO2 PIC MFD SCREEN STARTED SMOKING. THE CREW QUICKLY POWERED DOWN AND THE SMOKE DISSIPATED. THE MAINTENANCE PROVIDER INSPECTED THE DISPLAY UNIT NO2 FOR DAMAGE AND FOUND THE NO2 DISPLAY UNIT CONTROLLER HAD BURNT CIRCUIT BOARD. THE NO2 DISPLAY UNIT WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
